Posted by colin wallace on July 10, 2002, at 12:38:53
In reply to Re: Discontinue?---(COLIN), posted by johnj on July 8, 2002, at 14:38:06
Sorry to hear you're undergoing some personal strain at the moment- sleep disruption is the worst stress inducer for me aswell;luckily a tiny dose of amitrip. works miracles for me.
Your doc. doesn't seem to be too...imaginative when it comes to meds does he?!Why not run the ssri suggestion past him? Untreated anxiety is hugely stressful, and may well account for much of your woes- that's how I became depressed and suicidal initially.And I'm firmly pro-benzo too- I would undoubtedly have finished myself off if it weren't for xanax, which I used liberally for some time, tapered and discontinued without difficulty.
Anyway, here endeth my Zoloft trial for the time being- still think it's a superb med., but I've learned the hard way that AD'S accentuate my mood swings.Perhaps when I eventually get prescribed a mood stabalizer, I'll take stock again.
(need it desperately now...was literally suicidal this morning, and in a furious mental state- felt much better after my evening sam-e.)
Gotta run, packing a suitcase for a hol., seeing as I wimped out of the 'asylum'.Need some sunshine, or I'll end up in a cask.